# SDR DLM88010434

- Difficulty date: March 15, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 28,251 hours, 22,327 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 36280
- Part serial: P80528
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,341 hours, 16,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PASSING FL 220 WE GOT A RT ICE PROT TEMP HIGH LIGHT WE CLOSED THE RT CROSSFEED VALVE THEN GOT A RT AIR COND TEMP HILIGHT FOLLOWED BY SMOKE IN THE CABIN AND COCKPIT FOLLOWED CK LIST SMOKE STOPPED.  FOUND APU OIL LEAKING INTO APU INLET C/W OPN 5088 UNABLE TO FIND SOURCE OF APU OIL LEAK UNABLE TO CLEAN APU INLET THIS STA T/S PACK SYS RAN ADJUST/TEST AND AUGMENTATION VALVE CK PER M/M AND PFHB ALL CKS NORMAL. APU FWD TO MCO/PLAC   FOR OIL CONTAMINATION.
